Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
angel0906

Oxytetracycline...again!

Recommended Posts

Hey

Ok so Im on round 2 of Oxytetracyclin 500mg twice daily. I first started it around May 2010 - and after a month or so it was great. I literally had clear skin from July to September/October time - not one spot!!

Then the breakouts came back around 'that time of the month'...and by Xmas all hell had broken loose. I don't have what you would call typical acne, but I get individual big red spots and white heads which bleed - and they seem to takes ages to heal.

I decided to stop using the oxytetracycline over theXmas holidays to give my body a break. It was awful...bad bad times. I managed 3 weeks without them before I had to return to work - I certainly didnt want my work colleagues to see me in that state.

Well it's 5 weeks in, and they are still not helping - I have at least 10 spots on my chin which are quite painful, and a huge cyst on my jaw. Im not happy!!

I have a feeling they are not going to work anymore for me!???

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×